Cemil Tunç, "On the asymptotic behavior of solutions of certain third-order nonlinear differential equations", International Journal of Stochastic Analysis, vol. 2005, Article ID 283676, 7 pages, 2005. https://doi.org/10.1155/JAMSA.2005.29
On the asymptotic behavior of solutions of certain third-order nonlinear differential equations
We establish sufficient conditions under which all solutions of the third-order nonlinear differential equation are bounded and converge to zero as .
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.